| Model Number |
QD14 |
| Medical Device Problem Codes |
Device Slipped (1584); Excessive Heating (4030)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.Udi:(b)(4).
Event or Problem Description
It was reported that the attachment device was heating up and burr felt loose.It was not reported if the device was used in surgery, or if there was patient involvement.It was not reported if there were any delays in the surgical procedure, or if a spare device was available for use.It was not reported if there were any injuries, medical intervention or prolonged hospitalization.The exact date of this event was unknown.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: the actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the device was loose, could not be disassembled, had vibration, heat and failed pre-test for nose tube assembly, vibration and temperature.Therefore, the reported condition was confirmed.The assignable root cause was determined to be due to improper maintenance.